# SDR R61A2010435

- Difficulty date: September 5, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N866RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000129
- Aircraft time: 11,228 hours, 6,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065928
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON CENTER SHEAR PANEL AT FR87-88 FLOOR CROSS BEAMS.  MX REPLACED CENTER SHEAR PANEL IAW EMB 170 SRM.  P/N 170-65928, A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
